# SDR SWIA202264189

- Difficulty date: January 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STIFFENER BETWEEN FS985.00 AND FS1000.00, BETWEEN STGR25L AND STGR26L COMMON TO FUEL-SYSTEM AFT DRAIN MAST   (C CHECK RO 02-03-22)   REPLACED STIFFENER BETWEEN FS985 - FS1000 STR 25L - 26L. REF CRJ700 SRM 51-40-11-001-001-A01 AND REF CRJ700 SRM 51-42-06-001-001-A01.
